# SDR SWAA982452

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 1040-1064
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND DAMAGED FLOORBOARD PLATAFORM IN TAIL COMPARTMENT LOCATED BETWEEN BS 1040 AND BS 1064.  REMOVED AND REPLACED PER BOEING SRM.
